Matematychni Studii

Vol. 35   No.2, 2011

CONTENTS

Local homomorphisms of modular Lie algebras of Cartan type (in Ukrainian)
Bedratyuk L. P.
         115
Preradical and radical functors in different categories
Burban N. Yu., Horbachuk O. L.
         121
On the lattice of quasi-filters of left congruence on a principal left ideal semigroup
Komarnitskiy M. Ya., Oliynyk R. M.
         128
On the best possible description of an exceptional set in asymptotic estimates for Laplace--Stieltjes integrals
Skaskiv O. B., Zikrach D. Yu.
         131
The indicator of entire functions with rapidly oscillating coefficients
Filevych P. V.
         142
Convergence of a formal power series and Gelfond-Leont'ev derivatives
Fedynyak S. I., Sheremeta M. M.
         149
Growth of the Poisson-Stieltjes integrals in a half-plane (in Ukrainian)
Kovalyk V. V., Chyzhykov I. E.
         155
The comparability some generalization of the inverse Bernstein theorem to F-spases (in Ukrainian)
Voloshyn H. A., Maslyuchenko V. K.
         165
Almost antiproximinal sets in $L_1$
Kholomenyuk V. A., Mykhaylyuk V. V.
         172
Operator analogue of Bertrandís test (in Ukrainian)
Slyusarchuk V. Yu.
         181
On normality of spaces of scatteredly continuous maps
Bokalo B. M., Kolos N. M.
         196
Decomposition semi-continuous functions into sum of quasi-continuous functions and the oscillation of almost continuous functions (in Ukrainian)
Maslyuchenko O. V.
         205
Extending pairs of metrics
Stasyuk I. Z., Tymchatyn E. D.
         215

Matematychni Studii
matstud.org.ua